# SDR DALA14024545641

- Difficulty date: April 18, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 54,338 hours, 21,753 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM AT BS 365, BL 0-RBL 62 CORRODED.  REMOVED CORROSION.  COMPLIED WITH UT THICKNESS INSPECTION TO AREA IAW NDTM P4, 51-00-10 A 9710,   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51.  CUTOUT FLOORBEAM UPPER TEE FROM LBL 11-RBL 70. COMPLIED WITH HFEC INSPECTION TO THE FLOORBEAM CUT OUT IAW NDTM P6 51-00-19. NO CRACKS NOTED LOCATED & DRILLED NEW TEE, FABRICATED & DRILLED REPAIR ANGLES AND REPAIR STRAP.  INSTALLED NEW TEE & REPAIR PARTS IAW SRM 53-00-51 REP 8.
